IJPAM: Volume 103, No. 3 (2015)
NONLINEAR DIFFERENTIAL EQUATIONS
Department of Mathematics
State university of Tetova
1200, Tetova, REPUBLIC OF MACEDONIA
Abstract. In this paper we present criteria for oscillation of nonlinear differential equations of second order
This criteria is based on the results of Blanka Bakulikova and get argumentum with the example in the end of this work paper.
Received: June 20, 2015
AMS Subject Classification: 34C10, 34C15
Key Words and Phrases: oscillation, differential equation, second order, interval, relation etc
Download paper from here.
DOI: 10.12732/ijpam.v103i3.16 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 557 - 565